MathSciNet Relay Station
MathSciNet bibliographic data
MR573075 (58 #28089) 17B05
Lepowsky, James; Wilson, Robert Lee Construction of the affine Lie algebra $A\sb{1}\sp{{}}(1)$. Comm. Math. Phys. 62 (1978), no. 1, 43–53.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement